# SDR CA060104006

- Difficulty date: December 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Ge CF650E2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Part number: 9196M44G01
- Condition: Failed
- Location: Sump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTED N1 VIBRATION AND METAL CONTAMINATION OF A SUMP SCAVENGE SCREEN AND MASTER CHIP DETECTOR.  THE ENGINE WAS REMOVED FOR FURTHER INVESTIGATION.  DURING INITIAL TROUBLESHOOTING, LOOSE MATERIAL WAS HEARD TUMBLING IN THE SPINNER CONE AND EVIDENCE OF OIL LEAKAGE FROM UNDER THE SPINNER WAS OBSERVED.  THE SPINNER CONE WAS REMOVED FOR INVESTIGATION.  OBSERVED CATASTROPHIC FAILURE OF THE A SUMP MANIFOLD ASSEMBLY.  SIX OF THE TEN MOUNTING BOLTS WERE FOUND SHEARED.  ENG HAS BEEN SCHEDULED FOR DISASSEMBLY AND FURTHER INVESTIGATION IN EARLY JANUARY.  THE OEM WILL BE ADVISED AND WILL ASSIST WITH THE INVESTIGATION. FURTHER DETAILS WILL BE FORWARDED TO THE TCCA WHEN AVAILABLE.
